Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v66.i9.10
pages 763-803

Mathematical Model of Antenna with Lumped Nonlinear Elements

A. I. Luchaninov
Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkov, 61166
Ya. S. Shifrin
Kharkov National University of Radio Engineering and Electronics, Ukraine

RÉSUMÉ

A rather general mathematical model of the antenna with lumped nonlinear elements (ANE), applicable for the analysis of a wide circle of this class antennas, is considered. The essence of a general approach to the ANEs model building, and to the analysis of nonlinear effects inherent in them is set forth. The ANE generalized scheme is described, and ways of its components description are chosen. ANE state and output equations are obtained. Relationships for finding parameters of a number of concrete type transmit and receive antennas are given.